# SDR 2019FA0000081

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: General aviation
- Aircraft: N18465
- Make and model: Beech C90GTI
- Aircraft serial: LJ2132
- Aircraft time: 548 hours, 618 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8223065001
- Part serial: 472H9X
- Condition: Failed
- Location: Cockpit
- Part time: 548 hours, 618 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S AFD-3700 FLIGHT DISPLAY FAILED IN FLIGHT. REPLACED DECEMBER 18, 2018 WITH OVERHAULED UNIT P/N 822-3065-001, S/N 444HY9.
